See Alike in...

Alike App

Browser

Ardorable

75d

I've been taking sertraline for a couple weeks. I take it at bedtime. I took a caffeine pill around noon after eating and then drank half a Reign energy drink with my meal just after 5 pm. Shortly after returning to work at 6, I began to feel very anxious. Has anyone else experienced similar? I don't always use this much caffeine but I'm guessing this means I need to cut back. I was able to tolerate 200 mg a couple days ago but I don't think I should use much more than that.

    • AJ52

      73d

      That's also a sugar high but caffeine is a diuretic too. Maybe water it down some??

      • Ardorable

        73d

        @AJ52 Yeah that sounds about right. Now that you mention it I remember I've always done better with energy drinks if I have plenty of water with them. I'll keep it in mind the next time I'm needing a boost. Thanks!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user reported feeling lightheaded, extremely confused, anxious and forgetful after consuming a large amount of caffeine while on Sertraline. Another user suggested that caffeine can make you jittery and hyper, which could potentially worsen the calming effects of Sertraline. It's also mentioned that energy drinks might increase anxiety due to their high caffeine content.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion